Lancaster EPrints

Some analysis of the properties of the Harville place formulae when allowance is made for the favourite-long shot bias employing Shin Win probabilities

Cain, M and Law, D and Peel, D A (2003) Some analysis of the properties of the Harville place formulae when allowance is made for the favourite-long shot bias employing Shin Win probabilities. Applied Economics Letters, 10 (1). 53 - 57. ISSN 1350-4851

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Applied Economics Letters
Subjects:
Departments:
ID Code: 44745
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:20
Refereed?: Yes
Published?: Published
Last Modified: 19 Sep 2017 02:07
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44745

Actions (login required)

View Item